# SDR FDEA201510053082

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 773 hours, 17,575 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LE BEADED DOUBLER FOUND CRACK AT STATION XOS 654, DURING OTBD SLAT DRIVE CONTROL CABLE INSPECTION.
